Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Hypothyroidism/headache
    avatar
    hndjohnson posted:
    I was just diagnosed with hypothyroidism and been taking medication for almost two weeks. In the last few days, I feel sick to my stomach and get a headache after I eat. Is is do to the meds, or is there something more serious? Any info would be greatly appreciated!


    Spotlight: Member Stories

    Partial Thyroidectom 1/07 Synthroid 75mcgs TSH 2.5

    Helpful Tips

    Try seaweed for hypothyroidism or iodine deficiency
    I have to say, I have not been diagnosed, but have had almost all the symptoms of hypo, both my female relatives have it too. So, I took ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.